# SDR SWIA201128324

- Difficulty date: October 21, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 19,404 hours, 17,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT SIDE EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 4654)  RELAMPED EMERGENCY LIGHT.
